# SDR HALA2020110400197

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 30,433 hours, 4,819 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 43491090010
- Part serial: 01519
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR/FUMES OIL SMELL IN CABIN AND FLIGHT DECK.  REMOVED & REPLACED APU.  OPERATIONS & LEAK CHECK OK.  NO ODOR PRESENT IN CABIN & FLIGHT DECK.  APU, AUXILIARY OFF 43-4910-9-0010 01519 ON 43-4910-9-0010 01780.
